Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 13.08.2013
From: lol

Subject: sulfasalazine

hi rhona went to see rhummy consultant today took me off the sulfasalazine said too many side effects put me on hydroxychloroquine do you know anything about this said it can affect your eyesight gave my an injection in my muscle said it would work on my inflammatory and also my knee. said if the pain gets the way it did last time to phone the nurses and they would arrange for me to go down and get help if it is our of hours like last time not to go to a&e last out until i can get to them at the knee doctor next tues lol x
reply | back to forum

Date: 13.08.2013
From: rhona

Subject: Re: sulfasalazine

That's a shame that you were still being sick with it lol. I have been taking hydroxychloroquine for years now. You have to get your eyes checked every year while on it but I was told that with low doses we shouldn't get any problems with it. I had no side effects with it although when I first started it I was a smoker and I did notice I seemed to feel a bit sick when I had a ciggie so I stopped smoking and the nausea stopped. They have a joint clinic on a Tuesday where I live but quite hard to get an appointment for it. x
reply | back to forum

Date: 14.08.2013
From: lol

Subject: Re: sulfasalazine

when i went to see the consultant yesterday he said when i have a flare up of my knee to contact the rhummy nurses and they would give me another injection i phoned up today and spoke to one of them and they said if it's not 4mths since your last one we will not give it, so i said so you will just leave me in great pain and unable to walk, she said we cant do anything it is not good to have too many as you already have osteoporosis i have contacted my consultants sec and asked her to pass this on and what do i do, dont know where i am up to felt alot better yesterday when he told me he would help feel really hopeless after what the nurse said. let you know what happens thanks for your feedback on hydroxchloroquine your such a help lol c
reply | back to forum

Date: 14.08.2013
From: rhona

Subject: Re: sulfasalazine

I know they don't like to give too many injections lol, some say no more than 3 a year into a joint but when you are waiting on the hydroxychloroquine working then they should know that you need something to tide you over. I had about one a month for a year before I got the infusions. xx
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

1+4=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board